# SDR A6WA201304014859

- Difficulty date: March 12, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX FS 280 CLIPS ARE CRACKED UPPER O/B LBL 9 & RBL 9.  FABRICATED & INSTALLED SERVICEABLE O/B LBL 9 & RBL 9 CLIPS.
